# SDR CA150525011

- Difficulty date: May 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,577 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: RP19503
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, CREW WAS ALERTED TO AN ENG INDICATION PROBLEM.  DIVERSION BACK FOR MTC INVESTIGATION.  RESOLUTION IAW FIM TASK 77-00-00-810-852A ITEMS 4A-1 CARRIED OUT, NIL FAULTS.  CHANGED T12 SENSOR FOR ENG 1 IAW AMNM 73-21-40-000-040.  IDLE RUN CARRIED OUT.
